# SDR SWAA2023073182842

- Difficulty date: July 27, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 73,389 hours, 43,633 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND FOUND A CRACK AT THE 12 OCLOCK POSITION ON THE PRIMRAY EXHAUST NOZZLE ON THE #1 ENGINE BETWEEN MID AND AFT DOUBLER MEASURING APPROX. 6 INCHES BY 7 INCHES.<[01] R&R PRIMARY NOZZLE ASSEMBLY PER AMM 78-11-01
